# SDR QXEA9600126

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SMALL CRACKS NOTED IN FUSELAGE SKIN BELOW NUMBER TWO WINDOW POST ON LEFT SIDE OF FUSELAGE.  CRACKS NOTED DURING C-CHECK AND REPAIRED I/A/W SRM.
